About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 696597, 6 pages
http://dx.doi.org/10.1155/2013/696597
Research Article

A Possible Generalization of Acoustic Wave Equation Using the Concept of Perturbed Derivative Order

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 18 February 2013; Accepted 18 March 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Adem Kılıçman, “A Possible Generalization of Acoustic Wave Equation Using the Concept of Perturbed Derivative Order,” Mathematical Problems in Engineering, vol. 2013, Article ID 696597, 6 pages, 2013. doi:10.1155/2013/696597